Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I got the depo shot to stop my period back in August 2017 and never got the follow up because of the really bad side effects, I dont use any other birth control anymore but when I was on the pill if i lapsed for a bit my period would come back, but theres been nothing with the Depo from what I can tell, is this normal?


    Not worried about missing it since Im not using it for birth control but to stop painful PMS but still seems weird after this long ivs had no bleeding, theres been other PMS like symptoms (back ache, feeling achy down there, stomach pain) but this could also be caused by other health conditions I have so Im unsure if its PMS or not

    TL;DR got the shot 7ish months ago and nothing after birth control wise but still no period
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Yep, disrupting fertility (and thus normal periods) for months after its official three month contraceptive window is common with Depo-provera.

    Particularly if you could tolerate something other than a high dose method like it, you could talk to your GP about a) the delay in restarting and b) using another method to limit or regulate your periods.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 6, 2018
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.